Piriteze 10mg Tablets 30

Piriteze 10mg Tablets 30

Long-lasting and effective relief from all allergies More Details
£3.15
SKU Code: AH012
In Stock
Your Local Pharmacy Online
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

Piriteze Allergy Tablets contain cetirizine hydrochloride, an antihistamine that offers 24-hour max strength allergy relief from hay fever symptoms (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. It can also be used to relieve the rashes and itching of chronic urticaria (hives).

How to take Piriteze 10mg Tablets 

Adults and children aged 12 years and over

10mg once daily, therefore take one tablet once a day.

Children aged 6 to 12 years

5mg twice daily, therefore break a tablet in half and take the first half in the morning and the second half in the evening 

Children under 6 years

Not recommended.

 

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586 

Ingredients

Active ingredient: Cetirizine Hydrochloride 10 mg

Other ingredients: Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E 464), macrogol 4000, titanium dioxide (E 171) and polydextrose.

Warnings

  • Do not take more than the recommended dose
  • Avoid drinking alcohol
  • Speak to your doctor or pharmacist if you have kidney problems, epilepsy, enlarged prostate or are pregnant or breastfeeding

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Express Delivery (UK Mainland)

  • Next Day Delivery will cost £5.99
  • Cut off for Next Day is 2pm (Mon-Fri)
  • Orders placed after 2pm Mon-Fri will be dispatched the next working day.

 

You may also like

Cetirizine 10mg Tablets

Cover yourself for the whole of summer with our hayfever bundle

from £0.99

Loratadine 10mg Tablets

All-day relief from hay fever and allergies

from £0.99

Chlorphenamine 4mg Tablets

Quick and effective relief from symptoms of hay fever

from £1.99

Pollinosan Hayfever Tablets 120

Homeopathic medicinal product used to relieve symptoms of hayfever and allergic rhinitis

£10.50
More Info